# SDR AALA202303211263

- Difficulty date: March 12, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 27,523 hours, 10,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A20018
- Condition: Delaminated
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION OF LEFT INBOARD FLAP WEDGE LOWER SKIN LOCATED FROM WS 228.25 TO WS 278.50, WBL 658.17. REPAIRED SKIN PER SRM 57-53-01-2R REPAIR 18.
